# SDR SWIA2020060950960

- Difficulty date: June 9, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N113SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000407
- Aircraft time: 17,359 hours, 9,344 cycles
- System (JASC): 3200 · Landing Gear System
- Part: I/O Module
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: K

## Discrepancy

ON LANDING LG WOW SYS FAIL CAUTION MESSAGE. AUTO BRAKES DID NOT WORK. THRUST REVERSE DID NOT WORK. GROUND LIFT DUMP DID NOT DEPLOY. MAX MANUAL BRAKING RESULTED IN USING ENTIRE RUNWAY TO STOP AIRCRAFT. MESSAGE CLEARED ON TAXI. FLIGHT 5276 - FILLED CLOSED INTERROGATED CMC, FOUND GENERIC I/O MODULE FAULTED (FAULT CODE 32600010UT, REMOVED AND REPLACED DENERIC I/O MODULE 1 IN REFERENCE TO AMM. PERFORMED THRUST REVERSER FUNCTIONAL CHECK IN REFERENCE TO AMM, MAIN-BRAKE AUTO BRAKE SYSTEM FUNCTIONAL CHECK IN REFERENCE TO AMM, AND SPOILER SYSTEM OPERATIONAL TEST IN REFERENCE TO AMM.  ALL OPS CHECKS GOOD AT THIS TIME.
